MAUDE Adverse Event Report: ROCHE DIAGNOSTICS IRON GEN.2; PHOTOMETRIC METHOD, IRON (NON-HEME)

ROCHE DIAGNOSTICS IRON GEN.2; PHOTOMETRIC METHOD, IRON (NON-HEME)
Catalog Number 03183696122
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); Low Test Results (2458); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/06/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The c501 analyzer serial number is (b)(6).The 701 analyzer serial number was not provided.The customer stated that the patient received an iron isomaltoside injection on (b)(6) 2024.Per product labeling, "in patients treated with iron supplements or metal-binding drugs, the drug-bound iron may not properly react in the test, resulting in artificially low values." the investigation is ongoing.
 
Event or Problem Description
There was an allegation of questionable iron2 iron gen.2 results for 1 patient on a cobas 6000 c501 module.On (b)(6) 2024, the initial iron result was 22.67 umol/l.The sample was repeated on a maccura analyzer and the iron result was 95.4 umol/l.The sample was also repeated on a fujifilm analyzer and the iron result was 151.7 umol/l.On (b)(6) 2024, the initial iron result was 62.93 umol/l.The sample was repeated on a roche 701 analyzer and the iron result was 73.54 umol/l.The sample was then repeated on a maccura analyzer and the iron result was 231.5 umol/l.The sample was also repeated on a fujifilm analyzer and the iron result was 141.82 umol/l.On (b)(6) 2024, the initial iron result was 36.94 umol/l.The sample was repeated on a maccura analyzer and the result was 100 umol/l.
 
Additional Manufacturer Narrative
The root cause of the event was found to be consistent with a known interferent in the patient sample covered in product labeling.The investigation did not identify a product problem.

Brand Name
IRON GEN.2
Common Device Name
PHOTOMETRIC METHOD, IRON (NON-HEME)
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key19794425
Report Number1823260-2024-02111
Device Sequence Number17916483
Product Code JIY
UDI-Device Identifier04015630918904
UDI-Public04015630918904
Combination Product (Y/N)Y
Initial Reporter CountryCH
PMA/510(K) Number
K951595
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03183696122
Device Lot Number752909
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 06/28/2024
Supplement Date Received by Manufacturer09/02/2024
Initial Report FDA Received Date07/22/2024
Supplement Report FDA Received Date09/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
IRON ISOMALTOSIDE MONOFER 500MG/5ML
Patient SexUnknown